# SDR DALA201812237354

- Difficulty date: December 20, 2018
- Submitted: December 23, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 IN OPEN UPPER INBOARD HOLE DOOR STOP NUMBER 7 LH SIDE AT FWD GALLEY AREA (1 EA) CRACK DIRECTION 3 O'CLOCK LOOKING FWD, REPLACED INTERCOSTAL FITTING LOCATED ON FR16 AT LEVEL DOOR STOP NUMBER 7 LH SIDE FWD GALLEY AREA ASPER A319 SRM 51-72-11 AND DWG #D53112300
